Title: The Treatment of Schistosomiasis
Authors: Hernández Morales, F. (see also / véase además Hernández Morales, Federico)
Keywords: Schistosomiasis
Issue Date: Mar-1945
Publisher: Department of Health of Puerto Rico
URI: http://hdl.handle.net/20.500.11931/1289
Appears in Collections:The Puerto Rico Journal of Public Health and Tropical Medicine Vol.20 No.03

Files in This Item:
File Description SizeFormat 
The Treatment of Schistosomiasis .pdf11.15 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.